High breakdown-point estimates of regression by means of the minimization of an efficient scale

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

High breakdown-point estimates of regression by means of the minimization of an efficient scale

TitleHigh breakdown-point estimates of regression by means of the minimization of an efficient scale
Publication TypeJournal Article
Year of Publication1988
AuthorsYohai, VJ, Zamar, RH
JournalJournal of the American statistical association
Volume83
Pagination406–413